Communications in Mathematical Physics

, Volume 183, Issue 2, pp 253–266

Nonlinear stability of solitary waves of a generalized Kadomtsev-Petviashvili equation

  • Yue Liu
  • Xiao-Ping Wang
Article

DOI: 10.1007/BF02506406

Cite this article as:
Liu, Y. & Wang, XP. Commun.Math. Phys. (1997) 183: 253. doi:10.1007/BF02506406

Abstract

We prove that the set of solitary wave solutions of a generalized Kadomtsev-Petviashvili equation in two dimensions, (ut+(um+1)x+uxxx)x=uyy is stable for 0<m<4/3.

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Yue Liu
    • 1
  • Xiao-Ping Wang
    • 2
  1. 1.Department of MathematicsUniversity of Texas at AustinAustinUSA
  2. 2.Department of MathematicsThe Hong Kong University of Science and TechnologyKowloonHong Kong